# SDR YYFA20130509001

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,637 hours, 30,352 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA STATIC/FEEDBACK WHEN USING FWD ATTENDANT HANDSET.
